MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER

COLOPLAST A/S RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS; PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Catalog Number 501330
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Obstruction/Occlusion (2422); Prolapse (2475); Constipation (3274); Dyspareunia (4505); Urinary Incontinence (4572); Pelvic Pain (4865)
Date of Event 11/23/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As reported to coloplast, though not verified: the patient had a restorelle and altis implanted in (b)(6) 2024.Reportedly the patient experienced urinary tract infection (klebsiella pneumoniae) treated with antibiotics, vaginal discharge, pelvic pain, urinary retention and difficulty voiding.Upon examination there was visible vaginal mesh erosion and a palpable induration along the urethra, consistent with mesh impingement "[altis]".The patient underwent vaginal excision of eroded altis mesh and urethrolysis under general anesthesia.Findings included a: 4x4 mm vaginal sling exposure.The mesh was identified as being exposed through the vaginal mucosa, with areas of associated inflammation and tissue necrosis.The mesh was also palpated along the urethra.This report captures the restorelle.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: b7.Other relevant history: obesity, decreased estrogen, parity.The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
As additionally reported to coloplast, though not verified: the patient experienced recurrent rectocele and stabbing pain in right side of the lumbar spine and hips with certain movements.The patient also experienced difficulty with evacuation of bowel movements, pelvic pressure and urine leakage.
 
Additional Manufacturer Narrative
This complaint was investigated to the extent information was provided to coloplast.Due to the nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Should additional information become available, this file will be re-evaluated and updated accordingly.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.
 
Event or Problem Description
As additionally reported to coloplast, though not verified: in an effort to rectify her pelvic organ prolapse, on or about(b)(6), 2024, patient underwent a robotic laparoscopic sacral colpopexy procedure with insertion of pubovaginal sling to treat her pelvic organ prolapse and stress urinary incontinence, along with a hysterectomy, posterior colporrhaphy and cystoscopy.Patient implanted with altis and restorelle xl.Unfortunately, complications arose after patient was discharged.Within a few weeks, patient began experiencing discharge at her suture lines, and post-operative pain and fever.On or about (b)(6), 2024,patient went to emergency department and patient was diagnosed with vaginal discharge, urinary tract infection, fever, pain and discharge from her suture lines.On or about (b)(6),2025, patient underwent a removal of the coloplast altis sling to rectify its vaginal mesh erosion and urethral obstruction, during which the doctor successfully removed the eroded mesh.Patient also experienced dyspareunia, and difficulty with daily activities prior to the surgical intervention.

Brand Name
RESTORELLE POLYPROPYLENE MESH FOR SACROCOLPOPEXY, SACROCERVICOPEXY, AND SACROHYS
Common Device Name
PELVIC ORGAN PROLAPSE SURGICAL MESH, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
MINNEAPOLIS
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23991341
Report Number2125050-2026-00039
Device Sequence Number13317536
Product Code OTO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2026
Device Catalogue Number501330
Device Lot Number9018122_5013302400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/07/2026
05/12/2026
05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexUnknown